# SDR USAABB04069

- Difficulty date: July 21, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUB - MAINTENANCE REPORTED THE CABIN FLOOR EMERGENCY LIGHTS AT SEAT ROWS 14 THROUGH 17L AND 24L INOPERATIVE.  MAINTENANCE FOUND CONNECTORS AT SEAT ROWS 14L AND 24L.  RECONNECTED CONNECTORS.  ALL LIGHTS OPERATE NORMAL.  (M)
